# SDR SWIA200616879

- Difficulty date: March 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 8,766 hours, 7,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR; AFT DRAG ANGLE CRACKED BELOW POWER ASSIST MOTOR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED MADE REPAIR PARTS ON PAX DOOR AFT DRAG ANGLE IAW AREO 601R 52-11-513 REV 'A'. A.INFANTI 03-26-06.
